shadow_tr

New Books

April 18th,  2016



New Journal Issues


Differential and integral equations. May/June 2016
International journal of mathematics. February, March 2016
Internationale mathematische machrichten. April 2016
Journal of computational graphical statistics. March 2016
Journal of knot theory and its ramifications. March 2016
Journal of mathematical sciences: the university of Tokyo. Vol.23 #1, 2016
Memoirs of the graduate school of science and engineering shimane university. March 2016
Michigan mathematical journal. Vol.65, 2016
Revue roumaine de mathematiques pures et appliquees. LXI #1, 2016
Rocky mountain journal of mathematics. Vol45 #1-5, 2015
Taiwanese journal of mathematics. February 2016
Transactions of the american mathematical society. April 2016


* Additional New Titles from the past 1 to 2 weeks are shelved underneath the New Book section. These particular books, even though considered new, are available for check-out.


« Return to Collection Information

« Return to Math Library Homepage

Mathematics Department, 424 Gibson Hall, New Orleans, LA 70118 504-865-5727 math@math.tulane.edu